MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L 12CC R/A CLR TG RES CSYR; INJECTOR AND SYRINGE, ANGIOGRAPHIC

DEROYAL INTERCONTINENTAL, S.R.L 12CC R/A CLR TG RES CSYR; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number SY-1231
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "syringe initially sucked in air but later broke off.Apparently, there was already a crack in it." deroyal industries requested return of the product, however it was not available.An investigation has been initiated but is not complete at this time.No further information is available at this time.We will provide follow-up report when more information becomes available.
 
Event or Problem Description
A user facility reported, "syringe initially sucked in air but later broke off.Apparently, there was already a crack in it.".
 
Additional Manufacturer Narrative
Deroyal industries requested return of the product, however it was not available.A photo was provided.Deroyal reviewed device history records for the lot associated with the complaint device.No issues were found.An inventory check was performed on 50 syringes and no issues were found.A failure mode and effects analysis (fmea) was reviewed and no updates were needed.Inspections of product are completed before shipping to ensure all manufacturing was completed to specification and that the syringes meet acceptance criteria.No issues were noted.A complaint to sales ratio was conducted from january 2022 to january 2024 and was found to be 0.0018%.Root cause: because the sample could not be returned and no issues were found in the production record review, the root cause could not be determined.Corrective and preventive action: because no root cause was able to be determined, no corrective or preventive actions were taken.An investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
12CC R/A CLR TG RES CSYR
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19951302
Report Number3004605321-2023-00005
Device Sequence Number8923311
Product Code DXT
UDI-Device Identifier00749756720243
UDI-Public00749756720243
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K920135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSY-1231
Device Lot Number56069040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown